MathSciNet Relay Station
MathSciNet bibliographic data
MR2059740 65K10 (65F22)
Eriksson, Jerry; Gulliksson, Mårten E. Local results for the Gauss-Newton method on constrained rank-deficient nonlinear least squares. Math. Comp. 73 (2004), no. 248, 1865–1883.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement